Brauer groups of fields of invariants of algebraic groups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-209
Number of pages209
JournalMathematics of the USSR - Sbornik
Volume66
Issue number1
DOIs
StatePublished - Feb 28 1990

Fingerprint

Brauer Group
Algebraic Groups
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Brauer groups of fields of invariants of algebraic groups. / Bogomolov, Fedor.

In: Mathematics of the USSR - Sbornik, Vol. 66, No. 1, 28.02.1990, p. 1-209.

Research output: Contribution to journalArticle

@article{48ed46c5510449498a2e0d5687081743,
title = "Brauer groups of fields of invariants of algebraic groups",
author = "Fedor Bogomolov",
year = "1990",
month = "2",
day = "28",
doi = "10.1070/SM1990v066n01ABEH001173",
language = "English (US)",
volume = "66",
pages = "1--209",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "1",

}

TY - JOUR

T1 - Brauer groups of fields of invariants of algebraic groups

AU - Bogomolov, Fedor

PY - 1990/2/28

Y1 - 1990/2/28

UR - http://www.scopus.com/inward/record.url?scp=84956090225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956090225&partnerID=8YFLogxK

U2 - 10.1070/SM1990v066n01ABEH001173

DO - 10.1070/SM1990v066n01ABEH001173

M3 - Article

VL - 66

SP - 1

EP - 209

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 1

ER -